# SDR CA991007086

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 24130003
- Condition: Cracked
- Location: Fuselage
- Part time: 9,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A CRACK WAS FOUND RUNNING HORIZONTALLY BEHIND THE FUELING STEP ON BOTH SIDES OF AIRCRAFT.
